I won't be attending (actually, I'll be handling both kids by myself as my wife heads out of town for a girls' weekend away), but if I did, I'd be getting sunburned, feeling dehydrated, and running my very own Chicago Marathon as I dashed between sets as follows... (Note: If I were there with, say, my two kids and not my wife, my actual schedule would be a lot different. Maybe I'd catch the Wee Hairy Beasties and play the rest by ear.) Click on the dates to see the master schedule for each day.
Friday, August 3rd
11:30 - Rock for Kids Youth Jam Band
12:00 - Illinois (caught 'em with the Hold Steady. Good set.)
12:30 - last 15 minutes of the Hipwaders set (don't worry, I'm catching their full set on Saturday. Or, er, if I were actually attending, I would.)
1:00 - G Love
1:30 - Son Volt or Ted Leo, can't decide (The Sippy Cups are playing, too, but I'll catch their set on Saturday).
2:30 - last 15 minutes of Peter Himmelman (catching his full set on Sunday).
2:45 - last 45 minutes of the Polyphonic Spree
3:30 - Sparklehorse (I'll catch the School of Rock Allstars on Sunday)
5:00 - The Rapture
6:30 - The Black Keys
7:30 - LCD Soundsystem (though Femi Kuti would be hard to miss)
8:30 - Daft Punk (I mean, c'mon, coming from an LCD Soundsystem set, you have no other choice but to go hear Daft Punk)
Saturday, August 4th
11:30 - Wee Hairy Beasties
12:15 - The Blisters
1:15 - The Sippy Cups
1:45 - Tapes 'n' Tapes (catching the middle 30 minutes of their set)
2:15 - The Hipwaders
2:45 - Alvin Ailey Theatre
3:15 - "Very Special Guest" on the Kidzapalooza stage
4:30 - Clap Your Hands Say Yeah
5:30 - The Hold Steady. Do not miss the Hold Steady, even if it means missing Roky Erikson, whose return is a pretty big deal, considering his medical/mental health issues.
6:30 - Yeah Yeah Yeahs
7:30 - Spoon
8:30 - Interpol
Sunday, August 5th
11:30 - Peter Himmelman
12:15 - Q Brothers
1:15 - Candy Band
1:45 - Smoosh
2:30 - tail-end of Peter DiStefano & Perry Farrell
2:45 - tail-end of Amy Winehouse. Assuming, of course, she even shows up.
3:15 - School of Rock Allstars featuring "very special guest"
4:15 - Hmmm... Iggy and the Stooges or Kings of Leon. Iggy, just to say I did...
5:15 - Yo La Tengo
6:15 - My Morning Jacket
7:15 - Cafe' Tacuba
8:00 - Pearl Jam
Anybody going, even if they don't plan on attending any of the Kidz acts? Anything I missed?